MAUDE Adverse Event Report: MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE

MASIMO - 40 PARKER O3 REGIONAL OXIMETER MODULE
Model Number 24667
Medical Device Problem Codes Incorrect Measurement (1383); Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported when the o3 module is connected and in use the readings are dropping out and intermittent.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.Visual inspection revealed contamination damage to the connectors.Both channels were able to obtain measurements.Channel 1 measurements were intermittent and inconsistent with measurements from a known good o3 module, and channel 2 measurements were consistent with measurements from a known good o3 module.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event.
 
Event or Problem Description

Brand Name
O3 REGIONAL OXIMETER MODULE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8620038
Report Number2031172-2019-00252
Device Sequence Number245188
Product Code MUD
UDI-Device Identifier00843997010771
UDI-Public00843997010771
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K160526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24667
Device Catalogue Number9637
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1